# SDR 06FDEA2595

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 990 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INBOARD FRAME AT BS 990 LEFT AT STR 26L IN AFT CARGO BAY.  *S/D*  REPAIRED DENT IN FRAME BS 990 STR 26L IAW SRM 51-40-3.
